I started microgestin about 3 weeks ago and ever since I have noticed my stomach has been really sensitive and I have actually vomited and now that I think back this started a couple days after I started this medication.. I talked to my pharmacist about the side effects but he said that it is possible but not common. I have taken medication for the same purpose but it was different brand and it did not make me sick.. I wake up nauseated and sometimes I can't even eat breakfast it's so bad so I just have to lay back down but sometimes it goes away if I get my mind off of it.. I'm not sure if it is the 1.5 /30 but it says 1.5 at the bottom of the package... And I've never been sensitive to any meds ive taken before. So do you know if this is a common side effect of this medication?
I had this very same reaction when I started taking the Microgestin, although I'm taking the 1/20 version. I've taken other brands of bc in the past and never had this problem and it really concerned me! The nausea, like yours, was debilitating. My practitioner said yes this is common and suggested taking it at night with a little food. This helped a bit, but not enough. I went to my pharmacist and explained my situation and she suggested motion sickness pills (relatively cheap, get store brand) which worked! I also took them at night, with my pills as I was assured there was no contraindications in doing so. They made me a little drowsy so don't take them in the AM but do try them!! Also, know that this will subside after your first couple of months. I recommend taking your pills at night, with food, and trying motion sickness pills until this subsides (it will!).
I'm really sorry this happened to you but you're not alone and it does get better. I thought I was getting the flu as it'd never ever happened but turns out it was the pills. Try what I said and I think it'll help! Best of luck to you.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got my implanon removed 2 weeks ago, and I've had so many side effects, I feel sick to my stomach?
Posted 16 May 2014 • 16 answers
Posted 8 Aug 2014 • 1 answer
Posted 19 Feb 2015 • 1 answer
Posted 30 May 2015 • 2 answers
Posted 23 Dec 2015 • 2 answers